Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Besov Oleg Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Math. Notes, 106:4 (2019), 501–513  mathnet  crossref  crossref  isi  scopus
2. O. V. Besov, “Embeddings of spaces of functions of positive smoothness on irregular domains”, Dokl. Math., 99:1 (2019), 31–35  mathnet  crossref  crossref  isi  elib  scopus

   2018
3. O. V. Besov, “Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space”, Math. Notes, 104:6 (2018), 799–809  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)
4. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces”, Math. Notes, 103:3 (2018), 348–356  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 2)
5. Math. Notes, 103:5 (2018), 865  mathnet  crossref  mathscinet  isi  scopus
6. O. V. Besov, “Embeddings for Weighted Spaces of Functions of Positive Smoothness on Irregular Domains into Lebesgue Spaces”, Dokl. Math., 97:3 (2018), 236–239  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2017
7. O. V. Besov, “Another Note on the Embedding of the Sobolev Space for the Limiting Exponent”, Math. Notes, 101:4 (2017), 608–618  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2016
8. O. V. Besov, “Spaces of functions of positive smoothness on irregular domains”, Dokl. Math., 93:1 (2016), 13–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 2)
9. Funktsionalnye prostranstva, teoriya priblizhenii, smezhnye razdely matematicheskogo analiza, Sbornik statei. K 110-letiyu so dnya rozhdeniya akademika Sergeya Mikhailovicha Nikolskogo, Tr. MIAN, 293, ed. O. V. Besov, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2016 , 351 pp.  mathnet
10. O. V. Besov, “Spaces of functions of positive smoothness on irregular domains”, Proc. Steklov Inst. Math., 293 (2016), 56–66  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 2)
11. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Russian Math. Surveys, 71:5 (2016), 983–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
12. O.V. Besov, Lektsii po matematicheskomu analizu, 3-e izd., Fizmatlit, M., 2016 , 480 pp.
13. O. V. Besov, “Embedding of Sobolev spaces with limit exponent revisited”, Dokl. Math., 94:3 (2016), 684–687  mathnet  crossref  crossref  isi  elib  scopus

   2015
14. O. V. Besov, Lektsii po matematicheskomu analizu, 2-e izd., ispravlennoe i dopolnennoe, FIZMATLIT, M., 2015 , 480 pp.
15. O. V. Besov, “Embeddings of Sobolev spaces in the case of the limit exponent”, Dokl. Math., 91:3 (2015), 277–280  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
16. O. V. Besov, “Embedding of a Weighted Sobolev Space and Properties of the Domain”, Proc. Steklov Inst. Math., 289 (2015), 96–103  mathnet  crossref  crossref  isi (cited: 6)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
17. O. V. Besov, “Embedding of Sobolev Space in the Case of the Limit Exponent”, Math. Notes, 98:4 (2015), 550–560  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2014
18. O. V. Besov, Lektsii po matematicheskomu analizu, FIZMATLIT, M., 2014 , 480 pp.
19. O. V. Besov, “To the Sobolev Embedding Theorem for the Limiting Exponent”, Proc. Steklov Inst. Math., 284 (2014), 81–96  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
20. O. V. Besov, “Embedding of Sobolev spaces and properties of the domain”, Math. Notes, 96:3 (2014), 326–331  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)
21. O. V. Besov, “Embedding of a weighted Sobolev space and properties of the domain”, Dokl. Math., 90:3 (2014), 754–757  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2013
22. O. V. Besov, “Kolmogorov widths of Sobolev classes on an irregular domain”, Proc. Steklov Inst. Math., 280 (2013), 34–45  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)
23. O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii, “His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)”, Russian Math. Surveys, 68:3 (2013), 591–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
24. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013), 5–7  mathnet
25. O. V. Besov, “K teoreme vlozheniya Soboleva dlya predelnogo pokazatelya”, Trudy Mezhdunarodnoi nauchno-prakticheskoi konferentsii «Teoriya funktsii, funktsionalnyi analiz i ikh prilozheniya» (Semei, Kazakhstan, 3–5 oktyabrya 2013 g.), Gosudarstvennyi universitet im. Shakarima, 2013, 20-25

   2012
26. O. V. Besov, “Function spaces of smoothness zero”, Dokl. Math., 86:1 (2012), 447–449  mathnet  crossref  zmath  isi  elib  elib  scopus
27. O. V. Besov, “On spaces of functions of smoothness zero”, Sb. Math., 203:8 (2012), 1077–1090  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 6)
28. O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Mathematical Journal, 3:4 (2012), 6-9  mathnet (cited: 2)  mathscinet  zmath

   2011
29. O. V. Besov, “Sobolev embedding theorem for anisotropically irregular domains”, Dokl. Math., 83:3 (2011), 367–370  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
30. O. V. Besov, “Sobolev's embedding theorem for anisotropically irregular domains”, Eurasian Math. J., 2:1 (2011), 32–51  mathnet (cited: 5)  mathscinet  zmath
31. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2010
32. O. V. Besov, “Integral estimates for differentiable functions on irregular domains”, Sb. Math., 201:12 (2010), 1777–1790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
33. O. V. Besov, “Integral estimates for differentiable functions on irregular domains”, Dokl. Math., 81:1 (2010), 87–90  crossref  mathscinet  zmath  isi  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
34. O. V. Besov, “Spaces of functions of fractional smoothness on an irregular domain”, Proc. Steklov Inst. Math., 269 (2010), 25–45  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
35. Teoriya funktsii i differentsialnye uravneniya, Sbornik statei. K 105-letiyu so dnya rozhdeniya akademika Sergeya Mikhailovicha Nikolskogo, Tr. MIAN, 269, ed. O. V. Besov, E. F. Mischenko, MAIK Nauka/Interperiodika, M., 2010 , 304 pp.  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019